Vol. 37, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Triangular matrices with the isoclinal property

Leroy John Derr

Vol. 37 (1971), No. 1, 41–43
Abstract

Consider the system V n of n × n, lower triangular matrices over the real numbers with the usual operations of addition, multiplication and scalar multiplication and with the additional property that ai+1,j+1 = ai,j (isoclinal). It is shown that V n is a commutative vector algebra. The principal theorem (§3) establishes the existence of an algebraic mapping of V n into a ring of rational functions. This mapping associates a special set of basis elements in V n with the classically known Eulerian Polynomials.

Mathematical Subject Classification 2000
Primary: 15A30
Milestones
Received: 22 July 1970
Published: 1 April 1971
Authors
Leroy John Derr